Title: The spread pattern on Ebola and the control schemes

Authors: Jia-Ming Zhu; Wei-Yu Xia; Jiang-Jie Sun; Jia-Bao Liu; Fa-Hong Yu

Addresses: School of Statistics and Applied Mathematics, Anhui University of Finance and Economics, Bengbu 233030, China ' School of Statistics and Applied Mathematics, Anhui University of Finance and Economics, Bengbu 233030, China ' Health Management College, Anhui Medical University, Hefei 230032, China ' School of Mathematics and Physics, Anhui Jianzhu University, Hefei 230601, China ' College of Mathematics and Information Engineering, Jiaxing University, Jiaxing 434023, China

Abstract: This paper aims to study a reasonable system that includes viral transmission and disease cure of Ebola. Firstly, we utilise the logistic model to simulate the change of number of patients. Secondly, we establish the infection dynamics model to evaluate the probability of the outbreak of related region according to some close-related indexes. Finally, we make use of nonlinear programming and 0-1 integer programming to achieve the maximum efficiency for the whole system in spite of the minimum costs.

Keywords: reasonable system; logistic model; 0-1 integer programming.

DOI: 10.1504/IJICA.2018.092590

International Journal of Innovative Computing and Applications, 2018 Vol.9 No.2, pp.77 - 89

Available online: 13 Jun 2018 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article